# SDR NACA2024010900001

- Difficulty date: January 9, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,860 hours, 18,883 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT BLEED ISO VALVE EICAS. RETURN TO GATE MI 1304Z. PERFORMED LEFT ISOLATION VALVE OPS CHECK IAW AMM 36-11-04, PARAGRAPH G, OPS CHECK GOOD AT THIS TIME.
